# SDR HEEA082968

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- Aircraft time: 7,221 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2002011293
- Part serial: 255794
- Condition: Inaccurate
- Location: Airspeed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 77 KNOTS WHEN CALIBRATED PITOT-STATIC TEST SET INDICATES 70 KNOTS.  INDICATES 7 KNOTS FASTER THAN COPILOT AIRSPEED INDICATOR. REPLACED WITH SERVICEABLE INDICATOR.
